Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

pain meds

I just want to know if it is normal for my partner to have no sex drive and be quite dysfunctional sexually whilst he is on 3-4 endones, 2 20mg oxys and 2 75mg lyrica's a day? He has no drive and can't preform most occassions and even though I accept this as his limitations I don't know if this is normal and feel somewhat to blame even though I know he tells me it is not my fault and it is the meds. I know this is a sensitive subject but has been causing some angst betgween us as he feels threatened by my advances and often asks me to not ask for him as he is in pain or not going to work. Is there anything that can be done about this or is it only going to get worse over the next year he is awaiting for his spinal fusion surgery?
advertisement

Comments

  • Some medications can indeed cause or worsen sexual dysfunction. Pain can also cause sexual dysfunction. Where is his spine problem located? In men, depending on the area of the spine involved, it can cause dysfunction due to nerve damage or compression.
    Has he discussed this with his spine surgeon? If not, he should and while I can understand your concerns, adding additional pressure to perform can make it even worse.
  • dilaurodilauro ConnecticutPosts: 12,230
    he is taking, no doubt the sex drive is somewhat absent.

    The mind may be willing, but the body isnt
    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • advertisement
  • Ever since I made the choice to take pain medication for my cervical issue, I have also had no sex drive. I have to really talk myself into it, and even then, there are times where I really have no pleasurable feeling even after working myself up. It is a difficult thing to have to deal with that just adds to the con list when taking medications. However, I have found that taking certain herbal supplements do help with my libido quite a bit. Perhaps your husband can talk to his doctor about this and see if there are any counter interactions if adding herbal supplements to boost his drive. It is worth a shot!
    Ashley Miller
Sign In or Register to comment.